Remark on the rate of decay of solutions to linearized compressible Navier-Stokes equations

Takayuki Kobayashi, Yoshihiro Shibata

    Research output: Contribution to journalArticle

    25 Citations (Scopus)

    Abstract

    We consider the Lp-Lq estimates of solutions to the Cauchy problem of linearized compressible Navier-Stokes equation. Especially, we investigate the diffusion wave property of the compressible Navier-Stokes flows, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.

    Original languageEnglish
    Pages (from-to)199-234
    Number of pages36
    JournalPacific Journal of Mathematics
    Volume207
    Issue number1
    Publication statusPublished - 2002 Nov

    Fingerprint

    Decay of Solutions
    Lp Estimates
    Compressible Navier-Stokes Equations
    Stokes Flow
    Navier-Stokes
    Cauchy Problem

    ASJC Scopus subject areas

    • Mathematics(all)

    Cite this

    Remark on the rate of decay of solutions to linearized compressible Navier-Stokes equations. / Kobayashi, Takayuki; Shibata, Yoshihiro.

    In: Pacific Journal of Mathematics, Vol. 207, No. 1, 11.2002, p. 199-234.

    Research output: Contribution to journalArticle

    @article{952af593283e441f8b17e9d5080aee7c,
    title = "Remark on the rate of decay of solutions to linearized compressible Navier-Stokes equations",
    abstract = "We consider the Lp-Lq estimates of solutions to the Cauchy problem of linearized compressible Navier-Stokes equation. Especially, we investigate the diffusion wave property of the compressible Navier-Stokes flows, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.",
    author = "Takayuki Kobayashi and Yoshihiro Shibata",
    year = "2002",
    month = "11",
    language = "English",
    volume = "207",
    pages = "199--234",
    journal = "Pacific Journal of Mathematics",
    issn = "0030-8730",
    publisher = "University of California, Berkeley",
    number = "1",

    }

    TY - JOUR

    T1 - Remark on the rate of decay of solutions to linearized compressible Navier-Stokes equations

    AU - Kobayashi, Takayuki

    AU - Shibata, Yoshihiro

    PY - 2002/11

    Y1 - 2002/11

    N2 - We consider the Lp-Lq estimates of solutions to the Cauchy problem of linearized compressible Navier-Stokes equation. Especially, we investigate the diffusion wave property of the compressible Navier-Stokes flows, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.

    AB - We consider the Lp-Lq estimates of solutions to the Cauchy problem of linearized compressible Navier-Stokes equation. Especially, we investigate the diffusion wave property of the compressible Navier-Stokes flows, which was studied by D. Hoff and K. Zumbrum and Tai-P. Liu and W. Wang.

    UR - http://www.scopus.com/inward/record.url?scp=0036869142&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=0036869142&partnerID=8YFLogxK

    M3 - Article

    VL - 207

    SP - 199

    EP - 234

    JO - Pacific Journal of Mathematics

    JF - Pacific Journal of Mathematics

    SN - 0030-8730

    IS - 1

    ER -